# SDR YENA2024100801348

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 01917
- Aircraft time: 80,942 hours, 29,027 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON INTERCOSTAL FITTING LAYER AT THE UPPER AND LOWER INBOARD HOLES OF DOOR STOP FITTING 7 LOCATED FRAME 16 RH AT FWD GALLEY AREA; (RESOLVED ON W/O: 1311389 TASKCARD: NR-00055) REF AE W/O# 2024-214/1. N/R# 2024 - 446432. REMOVED AND REPLACED INTERCOSTAL FITTING LOCATED DOOR STOP FITTING 7 FRAME 16 RH AT FWD GALLEY AREA I.A.W. A320 SRM 53-11-12-300-010, A320 SRM 51-72-11, DWG D53114223 AND EC NO. 2022-02-11-FAA STEP 21. ACCOMPLISHED BY AE TECH# 8608018. AE QC INSP# 329.
